# SDR SWIA200210708

- Difficulty date: February 26, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 15,723 hours, 22,170 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LEFT LANDING GEAR B RED LIGHT CAME ON INTERMITTENTLY.  ADJUSTED B DOWNLOCK PROXIMITY SENSOR GAP.  VERIFIED A AND B PROXIMITY SENSOR STRIKER PLATE ADJUSTMENT CHECKS GOOD.  NO OTHER DEFECTS NOTED.  OPS CHECK GOOD IAW 32-61-01.
